Volume 25, issue 2 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25
Issue 5, 2167–2711
Issue 4, 1631–2166
Issue 3, 1087–1630
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Characteristic classes via $4$–dimensional gauge theory

Hokuto Konno

Geometry & Topology 25 (2021) 711–773
Bibliography
1 M Abouzaid, Family Floer cohomology and mirror symmetry, from: "Proceedings of the International Congress of Mathematicians, II" (editors S Y Jang, Y R Kim, D W Lee, I Yie), Kyung Moon Sa (2014) 813 MR3728639
2 M Abouzaid, The family Floer functor is faithful, J. Eur. Math. Soc. 19 (2017) 2139 MR3656481
3 M F Atiyah, V K Patodi, I M Singer, Spectral asymmetry and Riemannian geometry, I, Math. Proc. Cambridge Philos. Soc. 77 (1975) 43 MR397797
4 M F Atiyah, I M Singer, The index of elliptic operators, IV, Ann. of Math. 93 (1971) 119 MR279833
5 D Baraglia, Obstructions to smooth group actions on 4–manifolds from families Seiberg–Witten theory, Adv. Math. 354 (2019) MR3981995
6 D Baraglia, H Konno, A gluing formula for families Seiberg–Witten invariants, Geom. Topol. 24 (2020) 1381 MR4157556
7 S Bauer, M Furuta, A stable cohomotopy refinement of Seiberg–Witten invariants, I, Invent. Math. 155 (2004) 1 MR2025298
8 O Buşe, Relative family Gromov–Witten invariants and symplectomorphisms, Pacific J. Math. 218 (2005) 315 MR2218350
9 S K Donaldson, Yang–Mills invariants of four-manifolds, from: "Geometry of low-dimensional manifolds, I" (editors S K Donaldson, C B Thomas), Lond. Math. Soc. Lect. Note Ser. 150, Cambridge Univ. Press (1990) 5 MR1171888
10 S K Donaldson, The Seiberg–Witten equations and 4–manifold topology, Bull. Amer. Math. Soc. 33 (1996) 45 MR1339810
11 S K Donaldson, Floer homology groups in Yang–Mills theory, 147, Cambridge Univ. Press (2002) MR1883043
12 P M N Feehan, T G Leness, SO(3) monopoles, level-one Seiberg–Witten moduli spaces, and Witten’s conjecture in low degrees, Topology Appl. 124 (2002) 221 MR1936209
13 P M N Feehan, T G Leness, An SO(3)–monopole cobordism formula relating Donaldson and Seiberg–Witten invariants, 1226, Amer. Math. Soc. (2018) MR3897982
14 K Fukaya, Floer homology for families: a progress report, from: "Integrable systems, topology, and physics" (editors M Guest, R Miyaoka, Y Ohnita), Contemp. Math. 309, Amer. Math. Soc. (2002) 33 MR1953352
15 M Furuta, A remark on a fixed point of finite group action on S4, Topology 28 (1989) 35 MR991097
16 B Hanke, D Kotschick, J Wehrheim, Dissolving four-manifolds and positive scalar curvature, Math. Z. 245 (2003) 545 MR2021570
17 A Hatcher, Algebraic topology, Cambridge Univ. Press (2002) MR1867354
18 M A Kervaire, Relative characteristic classes, Amer. J. Math. 79 (1957) 517 MR90051
19 H Konno, Bounds on genus and configurations of embedded surfaces in 4–manifolds, J. Topol. 9 (2016) 1130 MR3620461
20 H Konno, A cohomological Seiberg–Witten invariant emerging from the adjunction inequality, preprint (2017) arXiv:1704.05859
21 H Konno, Positive scalar curvature and higher-dimensional families of Seiberg–Witten equations, J. Topol. 12 (2019) 1246 MR3977876
22 A Kriegl, P W Michor, The convenient setting of global analysis, 53, Amer. Math. Soc. (1997) MR1471480
23 P B Kronheimer, Some non-trivial families of symplectic structures, preprint (1997)
24 S Lang, Differential and Riemannian manifolds, 160, Springer (1995) MR1335233
25 H V Lê, K Ono, Parameterized Gromov–Witten invariants and topology of symplectomorphism groups, from: "Groups of diffeomorphisms" (editors R Penner, D Kotschick, T Tsuboi, N Kawazumi, T Kitano, Y Mitsumatsu), Adv. Stud. Pure Math. 52, Math. Soc. Japan (2008) 51 MR2509705
26 T J Li, A K Liu, Family Seiberg–Witten invariants and wall crossing formulas, Comm. Anal. Geom. 9 (2001) 777 MR1868921
27 J P May, A concise course in algebraic topology, Univ. Chicago Press (1999) MR1702278
28 D McDuff, The symplectomorphism group of a blow up, Geom. Dedicata 132 (2008) 1 MR2396906
29 R B Melrose, The Atiyah–Patodi–Singer index theorem, 4, Peters (1993) MR1348401
30 E Y Miller, The homology of the mapping class group, J. Differential Geom. 24 (1986) 1 MR857372
31 S Morita, Characteristic classes of surface bundles, Invent. Math. 90 (1987) 551 MR914849
32 D Mumford, Towards an enumerative geometry of the moduli space of curves, from: "Arithmetic and geometry, II : Geometry" (editors M Artin, J Tate), Progr. Math. 36, Birkhäuser (1983) 271 MR717614
33 N Nakamura, The Seiberg–Witten equations for families and diffeomorphisms of 4–manifolds, Asian J. Math. 7 (2003) 133 MR2015245
34 N Nakamura, Smoothability of × –actions on 4–manifolds, Proc. Amer. Math. Soc. 138 (2010) 2973 MR2644908
35 T Nishinou, Some nontrivial homology classes on the space of symplectic forms, J. Math. Kyoto Univ. 42 (2002) 599 MR1967225
36 J Park, The geography of Spin symplectic 4–manifolds, Math. Z. 240 (2002) 405 MR1900318
37 F Quinn, Isotopy of 4–manifolds, J. Differential Geom. 24 (1986) 343 MR868975
38 Y Ruan, Virtual neighborhoods and the monopole equations, from: "Topics in symplectic 4–manifolds" (editor R J Stern), International (1998) 101 MR1635698
39 D Ruberman, An obstruction to smooth isotopy in dimension 4, Math. Res. Lett. 5 (1998) 743 MR1671187
40 D Ruberman, A polynomial invariant of diffeomorphisms of 4–manifolds, from: "Proceedings of the Kirbyfest" (editors J Hass, M Scharlemann), Geom. Topol. Monogr. 2, Geom. Topol. (1999) 473 MR1734421
41 D Ruberman, Positive scalar curvature, diffeomorphisms and the Seiberg–Witten invariants, Geom. Topol. 5 (2001) 895 MR1874146
42 M Szymik, Characteristic cohomotopy classes for families of 4–manifolds, Forum Math. 22 (2010) 509 MR2652709
43 C T C Wall, On simply-connected 4–manifolds, J. Lond. Math. Soc. 39 (1964) 141 MR163324